# SDR DALA2019092005434

- Difficulty date: September 16, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 39,422 hours, 19,662 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Intermittent
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6819, L/P 6348946) 2R DOOR WILL NOT INDICATE ARMED STATUS. FOUND AFT PROX SWITCH TO BE INTERMITTENT. R/R AFT 2R PROX SWITCH IAW AMM 25-66 OPS CK GOOD. VERIFIED SLIDE PIN AND DOOR ASST PIN REMOVED ALL RII'S COMPLETE.
